Hello, my name is Lee. I have been seeing my personal care physician for almost 2 years about this to no avail. I have a LOT of muscle fatigue and RUQ pain. I have elevated CPK 700-800, AST 70-80, ALT 100-110. My medical history includes hypertension, fatty liver, GERD and hyperlipidemia with tri-glycerides ranging from 350-400 but with a total cholesterol count of 150-160. Also my HDL is always below 20. I am overweight but I have been doing better losing almost 40lbs over the last six months. No matter what I do or how I eat my tri-glycerides are always high. My doctor referred me to a specialist to rule out arthritis. I am 34 and I am trying my very best to get myself in better health. Is there anything that my doctor is missing or something else I could do better.
Any responses would be greatly appreciated.
Thank you so very.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.